An approximate method for the solution of an influence function foil rolling model
McElwain, Sean, Langlands, T.A.M., & Domanti, S. A. (2004) An approximate method for the solution of an influence function foil rolling model. International Journal of Mechanical Sciences, 46(8), pp. 1139-1156.
Fleck and Johnson (Int. J. Mech. Sci. 29 (1987) 507) and Fleck et al. (Proc. Inst. Mech. Eng. 206 (1992) 119) have developed foil rolling models which allow for large deformations in the roll profile, including the possibility that the rolls flatten completely. However, these models require computationally expensive iterative solution techniques. A new approach to the approximate solution of the Fleck et al. (1992) Influence Function Model has been developed using both analytic and approximation techniques. The numerical difficulties arising from solving an integral equation in the flattened region have been reduced by applying an Inverse Hilbert Transform to get an analytic expression for the pressure. The method described in this paper is applicable to cases where there is or there is not a flat region.
Impact and interest:
Citation counts are sourced monthly from and citation databases.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Divisions:||Past > Schools > Mathematical Sciences|
|Copyright Owner:||Copyright 2004 Pergamon|
|Deposited On:||17 Jun 2009 13:35|
|Last Modified:||29 Feb 2012 13:07|
Repository Staff Only: item control page